Listování
od 

Mathematical Modelling of Rock Bolt Systems I / Malík, Josef -- In: Applications of Mathematics -- Roč. 43, č. 6 (1998), s. 413-438
Typ dokumentu: článek v odborném periodiku
Zdroj: AV ČR, ÚG
Mathematical modelling of sand dissolution in a glass melting channel with controlled glass flow / Němec, Lubomír, Polák, Miroslav -- In: Journal of Non-Crystalline Solids -- ISSN 0022-3093 -- Roč. 358, č. 9 (2012), s. 1210-1216
Typ dokumentu: článek v odborném periodiku
Zdroj: AV ČR, ÚSMH
Mathematical modelling of several aspects of high pressure water and abrasive jet action / Sochor, Tomáš -- In: Geomechanics 93. Strata Mechanics/Numerical Methods/Water Jet Cutting/Mechanical Rock/Disintegration -- s. 317-320
Typ dokumentu: konferenční příspěvek (zahraniční konference)
Zdroj: AV ČR, ÚG
Mathematical Modelling of Stress Fields Redistribution in the Vicinity of Structural Inhomogeneities / Konečný, Petr -- In: Felsbau -- Roč. 14, č. 6 (1996), s. 385-389
Typ dokumentu: článek v odborném periodiku
Zdroj: AV ČR, ÚG
Mathematical modelling of tektite formation / Kalenda, Pavel, Pecina, Petr -- In: Zeitschrift für geologische Wissenschaften -- ISSN 0303-4534 -- Vol. 30, no. 3 (2002), p. 201-212
Zdroj: ČGS (UNM)
Mathematical modelling of the agricultural impacts on ground water quality and quantity / Balek, Jaroslav, 1933- -- In: Proceedings : International symposium "Impact of agricultural activities on groundwater" . XVIth Congerss of the International association of hydrogeologists, Prague, Czechoslovakia, September 5th-11th, 1982 . Memoires 16(3) -- s. 5-21
Zdroj: ČGS (UNM)
Mathematical modelling of the behaviour of passive fabric elements (and corresponding AMS) in the transpression zone / Hrouda, František -- In: Textures of Geological Materials -- ISBN 3-88355-200-3 -- s. 381-392
Zdroj: ČGS (UNM)
Mathematical models of cable stayed bridges / Malík, Josef -- In: Documenta geonica 2005 -- s. 95-103
Typ dokumentu: část monografie (kapitola)
Zdroj: AV ČR, ÚG
Mathematical properties of the georelief from the viewpoint of geometrie forms and its modelling by approximating functions of two variables
Mathematical simulation of closing slopes stability in giant coal quarries
Mathematical simulation of nitrate transport / Banský, Vladimír, Gazda, Stanislav, Kovářík, Karel, Lamoš, Dušan -- In: Proceedings : International symposium "Impact of agricultural activities on groundwater" . XVIth Congerss of the International association of hydrogeologists, Prague, Czechoslovakia, September 5th-11th, 1982 . Memoires 16(3) -- s. 79-90
Zdroj: ČGS (UNM)
A mathematical simulation of surface subsidence due to mining and its forecast at Rožná deposit
Mathematical statistical methods applied in classifying basic hydrogeochemical types and identifying of mine waters in the Ostrava-Karviná coal district
Mathematical statistical methods in interpretation of regional geophysical data from the Jeseníky Mts / Gruntorád, Jan, jr., Rudová, Andrea, Stehlík, Eduard -- In: Acta Universitatis Carolinae. Geologica -- ISSN 0001-7032 -- č. 3 (1989), s. 285-302
Zdroj: ČGS (UNM)
Mathematical-statistical study of chemical composition of the teschenite association rocks / Machek, Pavel, Matýsek, Dalibor, 1960- -- In: Sborník geologických věd. Geologie -- ISSN 0581-9172 -- Vol. 46 (1994), p. 125-141
Zdroj: ČGS (UNM)
Mathematische Modellierung der Umlagerungen von Gebirgsspannungen in Einflussbereich tektonischer Störungen und ihre Anwendung für die Abschätzung der Stabilität von Untertagebauwerken / Konečný, Petr -- In: 45. Geomechanik-Kolloquium 1996. Kurzfassungen der Vorträge -- s. -
Typ dokumentu: konferenční příspěvek (zahraniční konference)
Zdroj: AV ČR, ÚG
Mathematisches Modell für die Bildung von Tektiten
Maticová realizace algoritmu lokalizace ohnisek porušování v zatěžovaných vzorcích hornin / Vilhelm, Jan -- In: Technical Computing Prague 2005 -- ISBN 80-7080-577-3 -- 3
Typ dokumentu: článek ve sborníku
Zdroj: UK, PřF
A MATLAB code for counting the moiré interference fringes recorded by the optical-mechanical crack gauge TM-71 / Blahůt, Jan, Marti, X., Rowberry, Matthew David -- In: Computers and Geosciences -- Roč. 52, MAR (2013), s. 164-167
Typ dokumentu: článek v odborném periodiku
Zdroj: AV ČR, ÚSMH
Matlab in Parallel / Jakl, Ondřej, Musil, Tomáš -- In: Moderní matematické metody v inženýrství -- S. 100-104
Typ dokumentu: konferenční příspěvek (zahraniční konference)
Zdroj: AV ČR, ÚG